# SDR RAIA2009081000002

- Difficulty date: August 4, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N851HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 20,758 hours, 19,111 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW REPORTED A FUEL SMELL IN THE COCKPIT AND CABIN.  MAINTENANCE DEFERRED THE APU IN ACCORDANCE WITH THE MEL PROCEDURES.
